Wronskian determinants and the zeros of certain functions

M. Voorhoeve, A.J. Poorten, van der

    Research output: Contribution to journalArticleAcademicpeer-review

    6 Citations (Scopus)


    By relating the problem to the study of the number of zeros of certain wronskian determinants, estimates are found for the number of zeros on the real line of functions of a certain class. This class is instanced by functions of the shape (...) where the Pk, QK are polynomials and the Qk have real coefficients.
    Original languageEnglish
    Pages (from-to)417-424
    JournalIndagationes Mathematicae (Proceedings)
    Issue number5
    Publication statusPublished - 1975

    Fingerprint Dive into the research topics of 'Wronskian determinants and the zeros of certain functions'. Together they form a unique fingerprint.

    Cite this